The nurse teaches a family member to use a glucagon emergenc… | MyMerci
More questions like thisTry ›
Medication Administration

The nurse teaches a family member to use a glucagon emergency injection for an unconscious adult with severe hypoglycemia. Which statement by the family member shows correct understanding?

Explanation
After glucagon is injected, the unconscious person should be turned onto the side because vomiting can occur, and emergency medical help should be called immediately. Nothing should be given by mouth until the person is awake and able to swallow.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.